Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Some periodic and solitary travelling-wave solutions of the short pulse equation

Parkes, E.J. (2008) Some periodic and solitary travelling-wave solutions of the short pulse equation. Chaos, Solitons and Fractals, 38 (1). pp. 154-159. ISSN 0960-0779

[img]
Preview
PDF (SPE.pdf)
Download (97Kb) | Preview

    Abstract

    Exact periodic and solitary travelling-wave solutions of the short pulse equation are derived.

    Item type: Article
    ID code: 13741
    Keywords: Short pulse equation, periodic travelling-wave, solitary travelling-wave, Mathematics, Mathematics(all)
    Subjects: Science > Mathematics
    Department: Faculty of Science > Mathematics and Statistics
    Related URLs:
      Depositing user: Mrs Mary McAuley
      Date Deposited: 21 Dec 2009 14:52
      Last modified: 04 Sep 2014 23:25
      URI: http://strathprints.strath.ac.uk/id/eprint/13741

      Actions (login required)

      View Item

      Fulltext Downloads: